Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 194509, 38 pages
http://dx.doi.org/10.1155/2012/194509
Research Article

Well-Posedness by Perturbations of Generalized Mixed Variational Inequalities in Banach Spaces

1Department of Mathematics, Scientific Computing Key Laboratory of Shanghai Universities, Shanghai Normal University, Shanghai 200234, China
2Center for General Education, Kaohsiung Medical University, Kaohsiung 80708, Taiwan

Received 24 September 2011; Accepted 3 November 2011

Academic Editor: Yeong-Cheng Liou

Copyright © 2012 Lu-Chuan Ceng and Ching-Feng Wen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lu-Chuan Ceng and Ching-Feng Wen, “Well-Posedness by Perturbations of Generalized Mixed Variational Inequalities in Banach Spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 194509, 38 pages, 2012. https://doi.org/10.1155/2012/194509.